# SDR CALA2021080401248

- Difficulty date: August 2, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 101,039 hours, 13,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 165350
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R1 EMERGENCY LIGHTING BATTERY PACK M33094 CAPACITY LOW DURI NG FUNCTIONAL TEST REF HAECO NON-ROUTINE NO.9446470,SPEC NO.B777 -33-3-7015. PERFORMED BY EMP V905359,REPLACED DOOR R1 M33094 BATTERY PACK AN D PERFORMED LIGHT TEST,THE RESULT WAS NORMAL REF AMM 33-51-06-96 0-802 REV 92A,IDT BY TA472.
